# SDR ASOA20141106321

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 145840
- Aircraft time: 23,358 hours, 14,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION FOUND ON RT OMEGA BEAM FRAMES 18-19.   REPAIRED IAW EC5320-01986.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
